# SDR 96ZZZX868

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E35
- System (JASC): 2810 · Fuel Storage
- Part: Tip Tank
- Condition: Making Fod
- Location: Carb Screen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP TANK FILLER INSTALLED IN EARLY MODEL TIP TANKS.  HAS SMALL PIECES OF METAL AND FIBERGLASS MIGRATING AND CLOGGING FUEL LINES AND FILLING CARBURETOR SCREWS ON EARLY 'E' SERIES ENGINES.  SUBMITTER STATED IF INSTALLED ON FUEL INJECTOR ENGINES, COULD POSSIBLY CAUSE SAME PROBLEM.  FUEL STARVATION WAS PROBLEM.  RECOMMEND PART 39 ACTION.  AIRCRAFT WAS USING AUTOGAS.
